| Model Number |
MMT-551PNAL |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/14/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer was reported via phone call that, the insulin pump had compromised force sensor system alert and prime rewind anomaly.The blood glucose was 157 mg/dl at the time of the incident.Customer also reported that, the drive support cap was flushed.Troubleshooting determined that, the insulin pump should be replaced.The customer advised to discontinue use of the pump and revert to a back-up plan.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Insulin pump passed the displacement test but compromised force sensor system alarm during the basic occlusion test due to loose or protruded drive support disk.Unable to perform the occlusion, prime or compromised force sensor system and excessive no delivery test or verify prime/fill anomaly due to compromised force sensor system alarm.